# SDR SWAA115749

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 71,999 hours, 63,310 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544851
- Part serial: 2672
- Condition: Broken
- Location: Spoiler
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GROUND SPOILER O/B ACTUATOR LOWER MOUNTING TAB BROKEN.  REMOVED AND REPLACED ACTUATOR PER MM.
